Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 132, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2020, 4:46 PM EDT for Meriwether County, Pike County, Upson County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2020, 4:46 PM EDT (20:46 UTC)
- Expired
- May 24, 2020, 5:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Meriwether County, GA, Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 4:57 PM EDT | HAIL 1.75 | 2 E Crest, GA | HAIL WAS REPORTED ON SANDY BROOK CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422
WUUS52 KFFC 242046
SVRFFC
GAC199-231-293-242130-
/O.NEW.KFFC.SV.W.0132.200524T2046Z-200524T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
446 PM EDT Sun May 24 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Meriwether County in west central Georgia...
Southwestern Pike County in west central Georgia...
Northwestern Upson County in west central Georgia...
* Until 530 PM EDT.
* At 446 PM EDT, a severe thunderstorm was located over Atwater, or
near Thomaston, moving northwest at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Woodbury, Molena, Sunset Village, Crest, Sunnyside, Atwater, Lifsey
Springs, Imlac and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3300 8430 3288 8441 3301 8462 3313 8452
TIME...MOT...LOC 2046Z 127DEG 16KT 3297 8438
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
664
WWUS52 KFFC 242115
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Sun May 24 2020
GAC199-242125-
/O.CAN.KFFC.SV.W.0132.000000T0000Z-200524T2130Z/
Meriwether GA-
515 PM EDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERIWETHER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3297 8452 3299 8453 3309 8445 3300 8430
3288 8441 3294 8451 3296 8452 3296 8453
3297 8453
TIME...MOT...LOC 2115Z 114DEG 8KT 3295 8440
$$
GAC231-293-242130-
/O.CON.KFFC.SV.W.0132.000000T0000Z-200524T2130Z/
Pike GA-Upson GA-
515 PM EDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN PIKE AND NORTHWESTERN UPSON COUNTIES...
At 515 PM EDT, a severe thunderstorm was located over Atwater, or
near Thomaston, moving northwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Molena, Sunset Village, Crest, Sunnyside, Atwater, Lifsey Springs and
Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3297 8452 3299 8453 3309 8445 3300 8430
3288 8441 3294 8451 3296 8452 3296 8453
3297 8453
TIME...MOT...LOC 2115Z 114DEG 8KT 3295 8440
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:35 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 24, 3:35 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Sun May 24 2020 .SHORT TERM /Tonight through Monday Night/... Surface ridging builds into the state from the northeast overnight and persists through the period. Region remains on the southwestern periphery of the upper ridge centered over the western Atlantic Ocean/mid-Atlantic coast region. Essentially this results in a continuation of the basic, diurnally favored, convection scheme we have been seeing over the past several days. Better chances across the north/northeast tonight and Monday in the vicinity of the weak wedge front and some orographic assistance, with the better chances shifting toward the southern edges of the forecast area overnight Monday night into early Tuesday as a weak wave edges northward out of Florida. Mid-level lapse rates and instability remain moderate at best, and although a few isolated strong to marginally severe thunderstorms are certainly possible, chances are limited. 20 .LONG TERM /Tuesday through Sunday/... Not much change for the long term. The overall pattern through most of the period persists with an upper cut off low over TX and ridging over the western Atlantic. The pattern shifts a bit by the end of the period with the Plains low opening up and the upper ridge suppressed some with a Great Lakes upper trough. However...this still results in showers and thunderstorms each day with a basically diurnal pattern. Easterly flow sets up through mid week with a Gulf wave moving into southern GA and the Carolinas...and enhancing the easterly winds. Look for somewhat cooler high temperatures mainly north for the middle of the week. 41 && .AVIATION... 18Z Update... VFR conditions are expected to predominate across most of the forecast area through this forecast period outside of scattered convection. Will likely see some MVFR or lower ceilings developing over upstate South Carolina by 02-06Z, expanding southwestward into eastern portions of the area by 06-09Z. Right now, I do not think we will see these ceilings pushing west into any TAF sites other than KAHN. Areas of MVFR or lower visibilities are likely as well, but I do not expect visibility to drop below VFR levels at any of the TAF sites. Winds will be east to southeast 6kt or less through 12Z, increasing to 6-10kt after. Isolated to scattered convection likely through the period, with best coverage 20Z-04Z. //ATL Confidence...18Z Update... Still low/medium confidence on potential for stratus after 08Z, medium/high confidence other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 82 67 75 / 30 50 50 50 Atlanta 69 83 68 75 / 30 40 40 50 Blairsville 61 78 62 71 / 40 60 50 50 Cartersville 67 84 66 76 / 30 40 30 50 Columbus 70 86 68 79 / 30 30 40 60 Gainesville 67 81 66 73 / 30 50 50 50 Macon 68 83 67 77 / 20 40 40 60 Rome 67 85 66 78 / 30 40 30 50 Peachtree City 66 84 66 76 / 30 30 40 50 Vidalia 70 84 69 79 / 20 50 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, May 24, 11:49 AM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Sun May 24 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Sun May 24 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected this afternoon and evening over north and central Georgia. Some of the storms could be strong with lightning, gusty winds and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms are possible Monday through Saturday, mainly in the afternoons and evenings. Possible hazards with stronger thunderstorms may include frequent lightning, periods of heavy rain, strong wind gusts, and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. |
In the hours before
Special weather statement, May 24, 4:01 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sun May 24 2020
GAZ022-033-034-045-242030-
North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-
401 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB...SOUTHWESTERN FORSYTH AND NORTHWESTERN GWINNETT COUNTIES
UNTIL 430 PM EDT...
At 401 PM EDT...a strong thunderstorm was near Alpharetta, or 14
miles southwest of Cumming...moving north at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cumming, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Milton, Duluth, Sugar Hill, Norcross, Doraville, Berkeley Lake, Drew,
Buford Dam-Lake Lanier Parks, Brookwood, Birmingham, Mechanicsville
and Ducktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3419 8405 3417 8406 3416 8405 3389 8421
3394 8441 3398 8438 3399 8438 3401 8440
3412 8438 3413 8436 3416 8436 3418 8435
3419 8433 3419 8426 3425 8426
TIME...MOT...LOC 2001Z 197DEG 19KT 3403 8428
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 24, 4:22 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Sun May 24 2020
GAZ066-078-079-242045-
Harris GA-Troup GA-Talbot GA-
422 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN TROUP AND
SOUTHWESTERN TALBOT COUNTIES UNTIL 445 PM EDT...
At 421 PM EDT...a line of strong thunderstorms extended from near
LaGrange to near Cataula and Geneva,moving northwest at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Hamilton, West Point, Pine Mountain, Waverly Hall, Junction
City, Geneva, Ellerslie, F.D. Roosevelt State Park, Cannonville,
Cataula, Baughville, Olive Branch, Piedmont Heights, Mountain Hill,
Jones Crossroads, Baughs Crossroads, Mulberry Grove, Smiths Crossroad
and Whitesville-Pine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3310 8508 3291 8486 3287 8486 3287 8480
3256 8442 3257 8469 3258 8470 3258 8481
3270 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3299 8521
TIME...MOT...LOC 2021Z 123DEG 12KT 3301 8499 3272 8515 3262 8487 3261
8458
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 24, 4:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Sun May 24 2020
GAZ053-054-067-242100-
Fayette GA-Coweta GA-Meriwether GA-
433 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN COWETA AND MERIWETHER COUNTIES UNTIL 500 PM EDT...
At 431 PM EDT...a strong thunderstorm was over Rocky Mount, or 10
miles north of Greenville...moving north at 15 mph. Additional
strong thunderstorms were near Harris City and Raleigh and drifting
northward.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Greenville, Peachtree City, Senoia, Grantville, Woodbury,
Luthersville, Moreland, Sharpsburg, Turin, Haralson, Lone Oak, Gay,
East Newnan, Rocky Mount, Raleigh, Starrs Mill, Alvaton, Harris City
and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3336 8482 3336 8450 3304 8453 3304 8454
3302 8453 3295 8454 3291 8464 3301 8481
TIME...MOT...LOC 2031Z 178DEG 11KT 3317 8466
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 24, 4:34 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Sun May 24 2020
GAZ008-009-015-242100-
Union GA-Towns GA-Lumpkin GA-
434 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR UNION...WESTERN TOWNS AND
NORTHERN LUMPKIN COUNTIES UNTIL 500 PM EDT...
At 433 PM EDT...a line of strong thunderstorms was along a line
extending from Gaddistown to near Owltown and Brasstown Bald, moving
northeast at 5 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Suches, Brasstown Bald, Gumlog,
Ivy Log, Woods Hole Shelter, Owltown, Vogel State Park, Track Rock,
Blood Mountain Shelter, Alexanders Mill, Gaddistown and Gooch
Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3481 8377 3465 8404 3469 8413 3473 8411
3473 8409 3499 8408 3499 8372
TIME...MOT...LOC 2033Z 224DEG 5KT 3473 8406 3480 8400 3484 8388
HAIL...0.75IN
WIND...40MPHSpecial weather statement, May 24, 4:36 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT Sun May 24 2020
GAZ067>069-242100-
Upson GA-Meriwether GA-Pike GA-
436 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SOUTHEASTERN
MERIWETHER AND WESTERN PIKE COUNTIES UNTIL 500 PM EDT...
At 436 PM EDT...a strong thunderstorm was over Molena, or 10 miles
southwest of Zebulon...moving north at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Molena, Crest, Atwater, Hilltop, Lifsey Springs and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3295 8434 3289 8454 3315 8454 3316 8441
TIME...MOT...LOC 2036Z 159DEG 22KT 3299 8447
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 24, 4:44 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sun May 24 2020
GAZ022-023-034-242130-
Hall GA-Forsyth GA-Gwinnett GA-
444 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...FORSYTH AND
NORTHEASTERN GWINNETT COUNTIES UNTIL 530 PM EDT...
At 443 PM EDT...a strong thunderstorm was over Suwanee, moving
northeast at 5 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Duluth, Sugar Hill, Suwanee, Buford, Braselton,
Flowery Branch, Dacula, Rest Haven, Buford Dam-Lake Lanier Parks,
Aqualand Park, Lake Lanier Islands and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3418 8390 3410 8384 3399 8388 3396 8407
3400 8413 3403 8414 3403 8412 3405 8410
3406 8414 3408 8415 3420 8408 3421 8397
TIME...MOT...LOC 2043Z 235DEG 6KT 3406 8404
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:07 PM EDT | Special Weather Statement | FFC | Haralson | 38 min |
| May 23, 10:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| May 23, 10:48 PM EDT | Special Weather Statement | FFC | DeKalb | 27 min |
| May 23, 11:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| May 23, 11:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| May 24, 12:05 AM EDT | Special Weather Statement | FFC | Heard | 40 min |
| May 24, 1:39 AM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| May 24, 2:44 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| May 24, 3:11 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| May 24, 3:15 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| May 24, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 49 min |
| May 24, 3:34 PM EDT | Special Weather Statement | FFC | Muscogee | 26 min |
| May 24, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 38 min |
| May 24, 4:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| May 24, 4:22 PM EDT | Special Weather Statement | FFC | Harris, Troup | 23 min |
| May 24, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 37 min |
| May 24, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 10 min |
| May 24, 4:33 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether | 27 min |
| May 24, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| May 24, 4:36 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| May 24, 4:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| May 24, 4:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| May 24, 5:02 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard, Spalding, Troup | 43 min |
| May 24, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 41 min |
| May 24, 5:24 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| May 24, 5:39 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| May 24, 5:53 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| May 24, 5:54 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| May 24, 5:55 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 35 min |
| May 24, 6:29 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 24, 6:35 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| May 24, 6:47 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 28 min |
| May 24, 7:02 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| May 24, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 24, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 24 min |
| May 24, 7:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| May 24, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 26 min |
| May 24, 7:55 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.